MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735795,product id: 9736408 adapter, h3, h6: multiple fdd/annex a codes were reported.A0902 was coded for the monitor displayed 'no video detected'.A1102 was coded for 'no video detected' occurred.Additional troubleshooting was performed.The rep used another monitor.The rep put the new monitor on and used the same cables.The system booted up to no video detected for a couple of seconds and then booted to the password screen.The rep reported the monitor would black out for a second when she would wiggle the hdmi cable.The rep plugged into the other monitor.The monitor remained on 'no video detected screen.' the rep reseated the solid state drive (ssd) - issue unresolved.The rep installed another ssd and booted the system up.The system booted up to 'no video detected' for a couple of seconds and then booted to the password screen.The rep changed the softkeys on the 'old' monitor, system was rebooted and 'no video detected' did not appear on the monitor upon boot up.- issue resolved.No products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Img code g02014 applies to the monitor and g04003 applies to the adapter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in an unknown procedure.It was reported that 'no video detected' occurred an hour into a case.The manufacturer representative (rep) moved the monitor and the monitor displayed 'no video detected.' during troubleshooting, the rep rebooted the system 3 times and reseated all of the cables in the back of the monitor.The rep tried 2 other wall outlets and moved to hallway to further troubleshoot.The rep checked the soft keys - issue unresolved.The rep hard rebooted again - issue unresolved.The rep used a known working high-definition multimedia interface(hdmi) cable and plugged in straight from the computer dongle to the monitor.The issue was unresolved.The medtronic navigation system was aborted.Delay information was not provided.It was unknown if there was an impact to the patient.
 
Additional Manufacturer Narrative
H3: a manufacturer representative went to the site to test the equipment.It was reported that the system still booted up to a ¿no v ideo detected¿ screen, but it only stayed on that screen for about 3-5 seconds before booting to the password screen.It was noted that two surgeries had been performed since with no issue.The adapter would be changed out if the issue persisted.H6: additional review indicated codes d15, b17, c20 are no longer applicable to the event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The event occurred intra-operatively during a functional endoscopic sinus surgery (fess).There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21621405
Report Number1723170-2025-01335
Device Sequence Number8535788
Product Code HAW
UDI-Device Identifier00763000360504
UDI-Public00763000360504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/03/2025
04/28/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/18/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient SexUnknown